# SDR AALA202306232123

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 23,543 hours, 10,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Web
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GROUND PERSONEL NOTIFIED FLIGHT CREW THAT A STRAP WAS HANGING OUT OF THE LEFT AFT DOOR AFTER CATERING DEPARTED. IT APPEARS TO BE DETACHED FROM THE SLIDE. MAINTENANCE RESECURED THE GIRT BAR WEBBING PER AMM 25-62-44
